Search the Community
2 results for tags: stop accutane
Found 2 results
1st month - 60mg Claravis 2nd month - 80mg Zenatane 3rd month - 80mg Zenatane 4th month - 80mg Zenatane 5th month - 80mg Zenatane 6th month - 80mg Absorica So I took my last pill on Saturday, March 29th. Derm prescribed Tazorac to keep oiliness at bay once some of it returns (said it typically will begin 2 to 3 weeks after stopping the medicine). My skin hasn't looked this good since I started getting acne in high school! Fingers crossed that it doesn't come back!
I decided I can't take these crazy pains anymore, my legs are sore, my shoulders, my heels, ......My derm and family doctor both said my blood test looks pretty good,.......they think it's ok for me to continue with 20 mg instead of 40 mg. But I read yesterday all the posts from other people and how some ended up with muscle damage and even ostheoporosis. Fucking doctors, why dont they tell people NOT to exercise while on Accutane? I really think I would have done much better if I had li